MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFR03, 5X100 KII OPT ADVFIX 6/BX; GCJ

APPLIED MEDICAL RESOURCES CFR03, 5X100 KII OPT ADVFIX 6/BX; GCJ
Model Number CFR03
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the event product was returned to applied medical for evaluation.Engineering functionally leak tested the unit and it did not meet acceptance criteria.Upon inspection, engineering noticed a clear plastic component of the seal was dislodged and perforating through a tear in one of the rubber components.The likely root cause of the damage to the seal is an instrument.Applied medical's instructions for use states that "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report represents the initial and final report.Based on the description of seal leakage during initial intake of the complaint, the event was not reportable as it was unlikely to cause or contribute to death or serious injury.After engineering performed their evaluation, the event is now reportable due to dislodgement of the clear plastic component of the seal.
 
Event or Problem Description
Myomectomy - "this device is air leaking on kii seal." patient status: "fine".

Brand Name
CFR03, 5X100 KII OPT ADVFIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6426365
Report Number2027111-2017-01615
Device Sequence Number603298
Product Code GCJ
UDI-Device Identifier00607915119881
UDI-Public(01)00607915119881(17)190706(30)01(10)1273742
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2019
Device Model NumberCFR03
Device Catalogue Number101221201
Device Lot Number1273742
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2017
Initial Report FDA Received Date03/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1